The Constrained Bottleneck Transportation Problem
Peerayuth Charnsethikul and Saeree Svetasreni
DOI : 10.3844/jmssp.2007.24.27
Journal of Mathematics and Statistics
Volume 3, Issue 1
Two classes of the bottleneck transportation problem with an additional budget constraint are introduced. An exact approach was proposed to solve both problem classes with proofs of correctness and complexity. Moreover, the approach was extended to solve a class of multi-commodity transportation network with a special case of the multi-period constrained bottleneck assignment problem.
© 2007 Peerayuth Charnsethikul and Saeree Svetasreni. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.